# SDR DALA2021072004093

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 367
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZER STRAP ON STA 367 AND LBL 24.75 AT ABOVE NLG W/W. CORRECTIVE ACTION: SUMMARY NRC 00290; CRACKED STABILIZER STRAP ON STA 367 AND LBL 24.75 AT ABOVE NLG W/W (E&E) WAS REPAIRED PER B757/200 SRM. (1879037)
